Poisson boundary for finitely generated groups of rational affinities

Sara Brofferio

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-10
JournalJournal of mathematical sciences (New York, NY)
Volume156
Issue number1
DOIs
Publication statusPublished - 2009

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Poisson boundary for finitely generated groups of rational affinities. / Brofferio, Sara.

In: Journal of mathematical sciences (New York, NY), Vol. 156, No. 1, 2009, p. 1-10.

Research output: Contribution to journalArticleResearchpeer-review

@article{6f5737dc66f74a31a3b16e3f31910006,
title = "Poisson boundary for finitely generated groups of rational affinities",
author = "Sara Brofferio",
year = "2009",
doi = "10.1007/s10958-008-9253-6",
language = "English",
volume = "156",
pages = "1--10",
journal = "Journal of mathematical sciences (New York, NY)",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "1",

}

TY - JOUR

T1 - Poisson boundary for finitely generated groups of rational affinities

AU - Brofferio, Sara

PY - 2009

Y1 - 2009

UR - http://www.springerlink.com/content/9116211294555232/?p=47948a177aaf4dbaac95914cfca7e9f3&pi=0

U2 - 10.1007/s10958-008-9253-6

DO - 10.1007/s10958-008-9253-6

M3 - Article

VL - 156

SP - 1

EP - 10

JO - Journal of mathematical sciences (New York, NY)

JF - Journal of mathematical sciences (New York, NY)

SN - 1072-3374

IS - 1

ER -